# SDR VGQY2011011500008

- Difficulty date: January 15, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Part number: AJC733129
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER VERTICAL STABILIZER, BELOW AIR INTAKE DUCT FOUND WITH CORROSION AFT OF PANEL 361BL.  REMOVED AND DISCARDED CORRODED AJC7331-29 RETAINER.  FABRICATED NEW RETAINER PER DWG AJC7331 REQUIREMENTS USING MATERIAL 7075-0-0.125".  NEW RETAINER INSTALLED AS PER DC-10 SRM 51-31-01 REVISION 97 VOLUME II.
